MathSciNet Relay Station
MathSciNet bibliographic data
MR1940353 53A10
Nelli, Barbara; Rosenberg, Harold Minimal surfaces in ${\Bbb H}^2\times\Bbb R$. Bull. Braz. Math. Soc. (N.S.) 33 (2002), no. 2, 263–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement